Alert archive / Texas / Tornado Warnings in 2014

Tornado Warning 7, NWS Fort Worth, TX

May 8, 2014Dallas County, Texas

NWS Fort Worth, TX issued this tornado warning at May 8, 2014, 3:32 PM CDT for Dallas County, Texas. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2014, 3:32 PM CDT (20:32 UTC)
Expired
May 8, 2014, 4:15 PM CDT
In force
43 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Dallas County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 69 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 3:45 PM CDTTSTM WND DMGHighland Park, TXTREES DOWN IN HIGHLAND PARK
May 8, 3:50 PM CDTTSTM WND DMG6 E Dallas, TXPICTURE OF LARGE TREE ON A CAR SENT VIA TWITTER
May 8, 3:56 PM CDTTSTM WND GST 70Dallas, TXAIRPORT LLWAS SENSOR REPORTED 70 MPH WIND GUST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.5 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2014-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 917 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2014-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 245 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
917 J/kg
Mixed-layer CIN
-233 J/kg
Mixed-layer LCL
630 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
245 m²/s²
0-3 km storm-relative helicity
393 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

896 
WFUS54 KFWD 082032
TORFWD
TXC113-082115-
/O.NEW.KFWD.TO.W.0007.140508T2032Z-140508T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
332 PM CDT THU MAY 8 2014

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN DALLAS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 415 PM CDT

* AT 332 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR UNIVERSITY
  PARK...MOVING NORTHEAST AT 30 MPH.

* THE TORNADO WILL BE NEAR...
  BUCKINGHAM AND RICHARDSON AROUND 345 PM CDT...
  GARLAND AROUND 350 PM CDT...
  SUNNYVALE AROUND 355 PM CDT...
  ROWLETT AND SACHSE AROUND 400 PM CDT...

THIS WILL IMPACT I-35E BETWEEN MILE MARKERS 429 AND 434.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

&&

LAT...LON 3298 9664 3298 9652 3280 9652 3275 9675
      3283 9689 3290 9682 3299 9671 3299 9665
TIME...MOT...LOC 2032Z 247DEG 25KT 3285 9678

$$


CAVANAUGH
2 follow-up statements
884 
WWUS54 KFWD 082039
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
339 PM CDT THU MAY 8 2014

TXC113-082115-
/O.CON.KFWD.TO.W.0007.000000T0000Z-140508T2115Z/
DALLAS TX-
339 PM CDT THU MAY 8 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHEASTERN DALLAS COUNTY...

AT 339 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO WAS
LOCATED 6 MILES SOUTHWEST OF GARLAND...MOVING EAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  GARLAND AND SUNNYVALE AROUND 345 PM CDT...
  ROWLETT AND SACHSE AROUND 350 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

&&

LAT...LON 3298 9664 3298 9652 3280 9652 3277 9667
      3281 9677 3289 9676
TIME...MOT...LOC 2039Z 251DEG 34KT 3285 9667

$$
654 
WWUS54 KFWD 082052
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
352 PM CDT THU MAY 8 2014

TXC113-082102-
/O.CAN.KFWD.TO.W.0007.000000T0000Z-140508T2115Z/
DALLAS TX-
352 PM CDT THU MAY 8 2014

...THE TORNADO WARNING FOR NORTHEASTERN DALLAS COUNTY IS CANCELLED...

AT 352 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO.
THE TORNADO WARNING WAS CANCELLED.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

LAT...LON 3298 9664 3298 9652 3280 9652 3277 9667
      3281 9677 3289 9676
TIME...MOT...LOC 2052Z 251DEG 34KT 3289 9653

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 8, 3:12 PM CDT, 20 minutes earlier.

Area forecast discussion, May 8, 3:12 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
312 PM CDT THU MAY 8 2014

.DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE CONCHO
VALLEY/HILL COUNTRY AND SOUTHWESTERN SECTION OF NORTH TEXAS
THROUGH LATE AFTERNOON IN THE REGION THAT SAW THE MOST AFTERNOON
SUN AND THE FEWEST MORNING THUNDERSTORMS. THESE STORMS WILL MOVE
NORTHEAST AND AFFECT ALL BUT THE NORTHWEST ZONES OF NORTH TEXAS
THROUGH THE EVENING. ALTHOUGH THE MAIN UPPER LOW WILL CONTINUE TO
ROTATE TOWARD THE NORTHERN PLAINS...LARGE SCALE LIFT WILL LINGER
THROUGH THE NIGHT AS A SECONDARY SHORTWAVE ROTATES EAST. THE
STORMS LATE THIS AFTERNOON/EVENING WILL HAVE A POTENTIAL TO BECOME
SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE PRIMARY STORM MODE
WILL BE MULTI-CELL CLUSTERS WITH SOME LINEAR SEGMENTS.
HOWEVER...THERE SHOULD BE ENOUGH LOW LEVEL SHEAR TO SUPPORT A FEW
SUPERCELLS.

SHOWERS AND THUNDERSTORMS WILL END FROM WEST TO EAST TONIGHT AS
DRIER AIR MOVES IN BEHIND THE SECONDARY SHORTWAVE. A FEW SHOWERS
OR STORMS MAY LINGER IN THE SOUTHEAST ZONES FRIDAY SINCE LOW LEVEL
MOISTURE MAY NOT GET COMPLETELY SCOURED OUT.

THE UPPER PATTERN WILL BECOME MORE ZONAL ON SATURDAY WHICH WILL
KEEP A SURFACE TROUGH IN PLACE ACROSS THE FRONT RANGE OF THE
CENTRAL ROCKIES AND KEEP LOW LEVEL MOISTURE IN PLACE ACROSS NORTH
TEXAS.

AN UPPER TROUGH WILL DEVELOP ACROSS THE WESTERN U.S. SATURDAY
NIGHT AND SUNDAY. THIS SYSTEM WILL MOVE FROM THE ROCKIES TO THE
CENTRAL PLAINS SUNDAY NIGHT THROUGH MONDAY. ENERGY FROM THIS
SYSTEM COUPLED WITH LIFT FROM AN ASSOCIATED COLD FRONT WILL BRING
A CHANCE OF SHOWERS AND THUNDERSTORMS TO NORTH TEXAS SUNDAY NIGHT
THROUGH MONDAY. THERE MAY BE ENOUGH INSTABILITY ASSOCIATED WITH
THIS SYSTEM FOR A FEW STRONG TO SEVERE STORMS.

THUNDERSTORM CHANCES SHOULD END QUICKLY FROM NORTH TO SOUTH ON
MONDAY AFTERNOON AS MUCH DRIER AND COOLER AIR MOVES IN BEHIND THE
COLD FRONT. THIS DRY AND COOL AIR SHOULD REMAIN IN PLACE ACROSS
NORTH TEXAS TUESDAY AND WEDNESDAY WITH A NORTHERLY SURFACE WIND
AND NORTHWEST FLOW ALOFT.

LOW LEVEL MOISTURE SHOULD BEGIN A SLOW RETURN TO NORTH TEXAS ON
THURSDAY AHEAD OF A DEVELOPING SURFACE LOW ACROSS THE CENTRAL
HIGH PLAINS. THIS INCREASE IN MOISTURE WILL RESULT IN MORE CLOUDS
AND SLIGHTLY WARMER TEMPERATURES BY THE END OF NEXT WEEK.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  66  89  70  90  72 /  30  10  10  10  10
WACO, TX              68  89  70  88  73 /  40  20  20  10  10
PARIS, TX             67  83  66  85  68 /  50  20  10  10  10
DENTON, TX            65  87  69  91  73 /  20  10  10  10  10
MCKINNEY, TX          66  86  68  86  72 /  30  10  10  10  10
DALLAS, TX            69  88  70  88  72 /  30  10  10  10  10
TERRELL, TX           68  85  67  86  71 /  50  10  10  10  10
CORSICANA, TX         68  86  68  86  71 /  50  20  20  10  10
TEMPLE, TX            68  86  68  86  72 /  40  20  20  10  10
MINERAL WELLS, TX     62  88  64  90  68 /  20  10  10  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

84/79
Hazardous weather outlook, May 8, 3:13 AM CDT, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
313 AM CDT THU MAY 8 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-090815-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
313 AM CDT THU MAY 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE REGION TODAY INTO
THIS EVENING...THEN ACROSS FAR EASTERN PARTS OF THE AREA DURING
THE OVERNIGHT HOURS. STORMS WITH LARGE HAIL...DAMAGING WINDS AND
LOCALLY HEAVY RAINFALL ARE POSSIBLE THROUGH THIS EVENING. ANY HEAVIER
RAINFALL MAY PRODUCE LOCALIZED FLOODING PROBLEMS...ESPECIALLY
AROUND CREEKS AND TYPICAL LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FEW LINGERING AND NON-SEVERE THUNDERSTORMS ARE POSSIBLE EARLY
FRIDAY MORNING SOUTHEAST OF A PARIS...CORSICANA...TEMPLE LINE.

A SLIGHT CHANCE OF THUNDERSTORMS RETURNS TO MUCH OF THE REGION SUNDAY
NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED TODAY ACROSS ALL OF NORTH
TEXAS...THEN INTO THE EVENING HOURS ACROSS AREAS EAST OF INTERSTATE
35.

In the hours before

Special weather statement, May 8, 10:42 AM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1042 AM CDT THU MAY 8 2014

TXZ104-105-119-120-081615-
DALLAS TX-HUNT TX-ROCKWALL TX-COLLIN TX-
1042 AM CDT THU MAY 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN COLLIN COUNTY
  NORTHEASTERN DALLAS COUNTY
  SOUTHWESTERN HUNT COUNTY
  ROCKWALL COUNTY

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3325 9623 3284 9607 3283 9611 3284 9630
      3281 9630 3281 9652 3272 9652 3270 9661
      3296 9673
TIME...MOT...LOC 1542Z 232DEG 31KT 3288 9657

CAVANAUGH
Special weather statement, May 8, 11:27 AM CDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1127 AM CDT THU MAY 8 2014

TXZ121-081700-
KAUFMAN TX-
1127 AM CDT THU MAY 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  KAUFMAN COUNTY

AT 1127 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES EAST OF SEAGOVILLE...MOVING NORTHEAST AT
35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COMBINE...COTTONWOOD...
CRANDALL...FORNEY...GRAYS PRAIRIE...KAUFMAN AND TERRELL.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3240 9644 3245 9648 3252 9651 3253 9651
      3254 9652 3280 9652 3281 9651 3281 9630
      3284 9630 3283 9608 3252 9608
TIME...MOT...LOC 1627Z 233DEG 31KT 3266 9639

CAVANAUGH
Special weather statement, May 8, 1:44 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
144 PM CDT THU MAY 8 2014

TXZ117-118-081915-
TARRANT TX-PARKER TX-
144 PM CDT THU MAY 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN PARKER COUNTY
  SOUTHWESTERN TARRANT COUNTY

AT 144 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF BENBROOK...MOVING NORTHEAST
AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...BENBROOK...
EDGECLIFF...FORT WORTH...LAKE WORTH...RIVER OAKS...SANSOM PARK...
WESTWORTH AND WHITE SETTLEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3270 9725 3255 9751 3255 9769 3256 9772
      3260 9769 3268 9766 3288 9741
TIME...MOT...LOC 1844Z 233DEG 25KT 3260 9763

CAVANAUGH
Special weather statement, May 8, 2:31 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
231 PM CDT THU MAY 8 2014

TXZ118-082000-
TARRANT TX-
231 PM CDT THU MAY 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN TARRANT COUNTY

AT 232 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER EVERMAN...MOVING EAST AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ARLINGTON...CROWLEY...
DALWORTHINGTON GARDENS...EDGECLIFF...EVERMAN...FOREST HILL...
KENNEDALE...MANSFIELD...PANTEGO AND RENDON.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3255 9704 3255 9720 3256 9737 3274 9737
      3276 9704
TIME...MOT...LOC 1932Z 262DEG 21KT 3262 9728

CAVANAUGH
Local storm report, May 8, 3:08 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
308 PM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     TSTM WND DMG     3 NW JOSHUA             32.50N  97.42W
05/08/2014                   JOHNSON            TX   EMERGENCY MNGR

            2 MOBILE HOMES DAMAGED. UNKNOWN NUMBER OF SEVERE
            INJURIES. POWER LINES DOWN.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 9:41 PM CDTSpecial Weather StatementFWDEastland34 min
May 7, 10:17 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens43 min
May 7, 10:36 PM CDTSevere Thunderstorm WarningFWDYoung39 min
May 7, 10:56 PM CDTSpecial Weather StatementFWDPalo Pinto34 min
May 7, 11:11 PM CDTSpecial Weather StatementFWDJack34 min
May 8, 4:28 AM CDTSpecial Weather StatementFWDStephens, Young62 min
May 8, 6:40 AM CDTSpecial Weather StatementFWDStephens, Young65 min
May 8, 7:28 AM CDTSpecial Weather StatementFWDEastland, Stephens32 min
May 8, 8:41 AM CDTSpecial Weather StatementFWDPalo Pinto34 min
May 8, 9:11 AM CDTSpecial Weather StatementFWDPalo Pinto34 min
May 8, 10:06 AM CDTAreal Flood AdvisoryFWDDallas114 min
May 8, 10:16 AM CDTAreal Flood AdvisoryFWDRockwall119 min
May 8, 10:42 AM CDTSpecial Weather StatementFWDRockwall33 min
May 8, 10:51 AM CDTAreal Flood AdvisoryFWDEllis114 min
May 8, 10:57 AM CDTAreal Flood AdvisoryFWDHunt3 hr
May 8, 11:22 AM CDTFlash Flood WarningFWDCollin, Dallas, Hunt, Kaufman, Rockwall113 min
May 8, 11:27 AM CDTSpecial Weather StatementFWDKaufman33 min
May 8, 1:00 PM CDTFlash Flood WarningFWDDelta, Hopkins, Hunt2 hr
May 8, 1:44 PM CDTSpecial Weather StatementFWDTarrant31 min
May 8, 2:30 PM CDTAreal Flood AdvisoryFWDTarrant60 min
May 8, 2:31 PM CDTSpecial Weather StatementFWDTarrant29 min
May 8, 2:35 PM CDTSevere Thunderstorm WarningFWDJohnson, Tarrant55 min
May 8, 3:00 PM CDTRiver Flood WarningFWDHunt38 hr
May 8, 3:00 PM CDTRiver Flood WarningFWDHunt, Rockwall38 hr
May 8, 3:09 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis66 min
May 8, 3:12 PM CDTAreal Flood AdvisoryFWDDallas2 hr
May 8, 3:50 PM CDTSevere Thunderstorm WarningFWDCollin, Hunt, Rockwall55 min
May 8, 4:15 PM CDTFlash Flood WarningFWDCollin, Delta, Hopkins, Hunt, Rockwall3 hr
May 8, 4:19 PM CDTFlash Flood WarningFWDDallas116 min
May 8, 4:33 PM CDTRiver Flood WarningFWDDallas14 hr
May 8, 4:35 PM CDTSpecial Weather StatementFWDLampasas25 min
May 8, 4:42 PM CDTSpecial Weather StatementFWDEllis33 min
May 8, 4:48 PM CDTSevere Thunderstorm WarningFWDLampasas57 min
May 8, 5:21 PM CDTFlash Flood WarningFWDLampasas3 hr
May 8, 5:22 PM CDTSevere Thunderstorm WarningFWDCoryell53 min
May 8, 5:43 PM CDTAreal Flood AdvisoryFWDLamar2 hr
May 8, 5:46 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, Lampasas59 min
May 8, 6:35 PM CDTSpecial Weather StatementFWDBell25 min
May 8, 6:42 PM CDTFlash Flood WarningFWDKaufman, Van Zandt2 hr
May 8, 6:43 PM CDTSpecial Weather StatementFWDNavarro32 min
May 8, 6:55 PM CDTSpecial Weather StatementFWDKaufman35 min

Nearby

Tornado Warnings in Texas, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.